Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Itchiness, swollen areas around labia, clitoris, stinging while urinating. Using vagisil, on birth control. Treatment?

Hi, i ve been one month into my birth control , and a week after my period ( two weeks not sexually active) i ve experienced a lot of itchiness, redness, and swollen areas around my labia and clitoris, along with a slight sting during urination . This started after i used a soap at a hotel. I m not sure if thats the reason why, or if i m reacting to the birth control. I recently bought vagisil to relieve the itchiness, it kinda works, but as far as walking/sitting, the swollen/sensitive part is painful. Don t really know what s going on, or what to do. i ve had this pain for about 3 days.
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi and thanks,
There is a high probability that this is a urinary tract infection. The clinical description makes the possibility of an infection that originating in the external vaginal region or vagina and gradually spread to the urinary tract causing the itching and urination difficulties. An examination of sample in this area and a careful urine examination are mandatory. A recent history of uprotected sex is important to be noted. Protected sex and advice of partner to get consulted also is my advice. Kind regards
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor